# SDR DALA1019879884

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 67,509 hours, 57,725 cycles
- Engine: Pwa JT8D17
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CRACK IN RT PYLON AFT ENGINE MOUNT SUPPORT FRAME AFT WEB.  REPAIRED IAW ERA 484935-14.
